Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can I take a double dosage of seroquel from the prescribed amount?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I'm on a low dose of Seroquel, at 25mg a tablet. My body has become used to this and the pill is no longer taking my edge off. Until I get to the doctors office to up my dose, can I take two pills to the dosage they would prescribe me?
Posted Thu, 12 Apr 2012 in Medicines and Side Effects
Answered by Dr. Radhika 22 minutes later

Thanks for the query.

Do not increase the dose of Seroquel without taking the advice of your psychiatrist.

The pill might be showing decreased effect now, but by increasing the dosage to double there are chances of increasing your blood pressure,cholestrol and sugar level.

Also there will be increased effect of drowsiness which can be fatal especially when you are driving. I hence do not recommend increasing the dose.

You will have to consult your psychiatrist before stopping or doubling drugs like Seroquel ( or any bipolar disease drugs,antianxiety) because they can cause side effects.

Hope my answer is adequate, i will be available for follow up should you have any more concern.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor